EXISTENCE AND APPROXIMATION OF SADDLE POINTS FOR CERTAIN NON-LINEAR PROBLEMS

被引:0
作者
SCHEURER, B
机构
来源
RAIRO-ANALYSE NUMERIQUE-NUMERICAL ANALYSIS | 1977年 / 11卷 / 04期
关键词
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:369 / 400
页数:32
相关论文
共 50 条
[41]   CERTAIN PROBLEMS OF DIGITAL AUTOMATIC BALANCES IN NON-LINEAR THEORY [J].
SHINKARENKO, VL .
MEASUREMENT TECHNIQUES, 1980, 23 (09) :805-808
[42]   NON-LINEAR DESINGULARIZATION IN CERTAIN FREE-BOUNDARY PROBLEMS [J].
BERGER, MS ;
FRAENKEL, LE .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1980, 77 (02) :149-172
[43]   On the Existence of Saddle Points for l1-Minimization Problems [J].
Lian, Yuefang ;
Zhou, Jinchuan ;
Tang, Jingyong ;
Liu, Xia .
IAENG International Journal of Applied Mathematics, 2021, 51 (01) :1-9
[44]   An algorithm and a method to search bifurcation points in non-linear problems [J].
Chambon, R ;
Crochepeyre, S ;
Charlier, R .
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 2001, 51 (03) :315-332
[45]   EXISTENCE AND UNIT THEOREMS AND NUMERICAL APPROXIMATION FOR SADDLE POINT PROBLEMS [J].
BREZZI, F .
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1974, 278 (12) :839-842
[46]   ON NON-LINEAR ACOUSTICS APPROXIMATION IN PROBLEMS OF GAS OSCILLATIONS IN PIPES [J].
KRAIKO, AN ;
NI, AL .
PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 1980, 44 (01) :51-59
[47]   On the Non-existence of Meromorphic Solutions of Certain Types of Non-linear Differential Equations [J].
Liu, Huifang ;
Mao, Zhiqiang .
COMPUTATIONAL METHODS AND FUNCTION THEORY, 2019, 19 (03) :383-399
[48]   EXISTENCE, UNIQUENESS AND APPROXIMATION FOR GENERALIZED SADDLE-POINT PROBLEMS [J].
NICOLAIDES, RA .
SIAM JOURNAL ON NUMERICAL ANALYSIS, 1982, 19 (02) :349-357
[49]   On the Non-existence of Meromorphic Solutions of Certain Types of Non-linear Differential Equations [J].
Huifang Liu ;
Zhiqiang Mao .
Computational Methods and Function Theory, 2019, 19 :383-399
[50]   THE USE OF NON-LINEAR FUNCTIONAL ANALYSIS IN CERTAIN PROBLEMS INVOLVING PERIODICAL SOLUTIONS OF NON-LINEAR MECHANICS EQUATIONS [J].
KRASNOSELSKY, MA .
DOKLADY AKADEMII NAUK SSSR, 1956, 111 (02) :283-286